skin-hair-icon

Hair problem

Hello, I am worried about my receding hairline and thin hair.Since last 1 year,I am having Androanahen tablet - 1/day.There is no visible side effects as of now.But is it advisable to continue this? And what are other ways to stop receding hairline?
views-icons 19 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hair problem

doctor profile image
Answered
Hi. You may be suffering from early onset androgenetic alopecia. Does your father or brother or maternal uncles have balding? This could genetically predispose you to balding. Further environmental factors could cause you to lose hair further. You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Since you have already been in androanagen for a year, Please get re evaluated by a dermatologist. You could see Dr Ishad Agarwal or Dr Poonam Jalan in Calcutta. You may need some other tablets too and probably even prp therapy will be helpful. Have a good balanced nutritious diet. Hope this helps. Let me know if you need any further assistance in this regard. Warm regards.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO